# SDR UALA2013010700093

- Difficulty date: January 5, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,658 hours, 12,068 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Beacon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER BEACON INOPERATIVE.   CONNECTOR ON WIRE HARNESS TO LOWER LIGHT ASSY PCN 563-3032 DAMAGED.  CONNECTOR REPLACED LOWER BEACON POWER SUPPLY PER AMM, OPS NORMAL.
